# SDR CALA9700113

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79754
- Make and model: Boeing 727227
- Aircraft serial: 21363
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION UNDER HORIZONTAL ANGLE IN FORWARD CARGO COMPARTMENT AT STA 720D, STRINGER 27L.  THE ANGLE AND FLOOR SUPPORT WERE REMOVED.  A NEW ANGLE AND FLOOR SUPPORT WERE FABRICATED AND INSTALLED IAW SRM 51-10-1 AND 51-10-2.
